Alert archive / South Dakota / Severe Thunderstorm Warnings in 2014

Severe Thunderstorm Warning 55, NWS Aberdeen, SD

June 18, 2014McPherson County, South Dakota

NWS Aberdeen, SD issued this severe thunderstorm warning at Jun 18, 2014, 7:31 PM CDT for McPherson County, South Dakota. It was in force for 44 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 18, 2014, 7:31 PM CDT (00:31 UTC)
Expired
Jun 18, 2014, 8:15 PM CDT
In force
44 min
Issued by
NWS Aberdeen, SD
Area
Storm-based polygon
Hail
0.88 in
Wind
60.0 mph

County McPherson County, SD

The radar

The Aberdeen radar (KABR), 61 km from the middle of the area, began a volume at 00:33 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 18, 1:28 PM CDTTornado WatchSPC9 hr

The nearest sounding before it

Aberdeen, SD (KABR), launched 00:00Z, 0.5 hours before the alert went out and 111 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Aberdeen, SD at 00:00Z on 2014-06-19Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1475 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Aberdeen, SD at 00:00Z on 2014-06-19The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 147 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1475 J/kg
Mixed-layer CIN
-36 J/kg
Mixed-layer LCL
1398 m above ground
0-6 km bulk shear
32 kt
0-1 km storm-relative helicity
147 m²/s²
0-3 km storm-relative helicity
228 m²/s²
Significant tornado parameter
0.7
Supercell composite
7.6

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

054 
WUUS53 KABR 190031
SVRABR
SDC089-190115-
/O.NEW.KABR.SV.W.0055.140619T0031Z-140619T0115Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE ABERDEEN SD
731 PM CDT WED JUN 18 2014

THE NATIONAL WEATHER SERVICE IN ABERDEEN HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  EASTERN MCPHERSON COUNTY IN NORTH CENTRAL SOUTH DAKOTA...

* UNTIL 815 PM CDT

* AT 728 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR LONG LAKE...
  OR 23 MILES EAST OF EUREKA...MOVING NORTHEAST AT 30 MPH.

  HAZARD...60 MPH WIND GUSTS AND NICKEL SIZE HAIL.

  SOURCE...RADAR INDICATED.

  IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.

* THE SEVERE THUNDERSTORM WILL BE NEAR...
  SPRING CREEK COLONY AROUND 755 PM CDT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 4594 9873 4559 9873 4559 9926 4560 9929
      4593 9932 4596 9919
TIME...MOT...LOC 0031Z 233DEG 25KT 4584 9912

HAIL...0.88IN
WIND...60MPH

$$
FOWLE
2 follow-up statements
231 
WWUS53 KABR 190039
SVSABR

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE ABERDEEN SD
739 PM CDT WED JUN 18 2014

SDC089-190115-
/O.CON.KABR.SV.W.0055.000000T0000Z-140619T0115Z/
MCPHERSON SD-
739 PM CDT WED JUN 18 2014

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR EASTERN
MCPHERSON COUNTY UNTIL 815 PM CDT...

AT 737 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 8 MILES NORTHEAST OF LONG LAKE TO 6 MILES SOUTHEAST OF
LONG LAKE TO 9 MILES WEST OF PLAINVIEW COLONY...MOVING NORTHEAST AT
25 MPH.

HAZARD...60 MPH WIND GUSTS AND NICKEL SIZE HAIL.

SOURCE...RADAR INDICATED. A 63 MPH WIND GUST WAS REPORTED AROUND 705 
PM...ABOUT 10 MILES WEST OF LONG LAKE.

IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.

SEVERE THUNDERSTORMS WILL BE NEAR...
  SPRING CREEK COLONY AROUND 805 PM CDT.
  LONG LAKE COLONY AND LEOLA AROUND 810 PM CDT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

INTENSE SQUALL LINES CAN SOMETIMES PRODUCE BRIEF TORNADOES AND
WIDESPREAD SIGNIFICANT WIND DAMAGE. ALTHOUGH A TORNADO IS NOT
IMMEDIATELY LIKELY...IT IS BEST TO MOVE TO AN INTERIOR ROOM ON THE
LOWEST FLOOR OF A BUILDING. THIS STORM MAY CAUSE SERIOUS INJURY AND
SIGNIFICANT PROPERTY DAMAGE.

&&

LAT...LON 4594 9873 4559 9873 4559 9926 4560 9929
      4593 9932 4596 9919
TIME...MOT...LOC 0038Z 241DEG 22KT 4594 9907 4581 9909
          4563 9917

TORNADO...POSSIBLE
HAIL...0.88IN
WIND...60MPH

$$
FOWLE
720 
WWUS53 KABR 190102
SVSABR

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE ABERDEEN SD
802 PM CDT WED JUN 18 2014

SDC089-190115-
/O.CON.KABR.SV.W.0055.000000T0000Z-140619T0115Z/
MCPHERSON SD-
802 PM CDT WED JUN 18 2014

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR EASTERN
MCPHERSON COUNTY UNTIL 815 PM CDT...

AT 800 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM SPRING CREEK COLONY TO 5 MILES NORTH OF LEOLA TO
PLAINVIEW COLONY...MOVING NORTHEAST AT 25 MPH.

HAZARD...60 MPH WIND GUSTS AND NICKEL SIZE HAIL.

SOURCE...RADAR INDICATED.

IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.

SEVERE THUNDERSTORMS WILL BE NEAR...
  SPRING CREEK COLONY AND LEOLA AROUND 810 PM CDT.
  LONG LAKE COLONY AND GRASSLAND COLONY AROUND 815 PM CDT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

INTENSE SQUALL LINES CAN SOMETIMES PRODUCE BRIEF TORNADOES AND
WIDESPREAD SIGNIFICANT WIND DAMAGE. ALTHOUGH A TORNADO IS NOT
IMMEDIATELY LIKELY...IT IS BEST TO MOVE TO AN INTERIOR ROOM ON THE
LOWEST FLOOR OF A BUILDING. THIS STORM MAY CAUSE SERIOUS INJURY AND
SIGNIFICANT PROPERTY DAMAGE.

&&

LAT...LON 4594 9873 4559 9873 4559 9926 4560 9929
      4593 9932 4596 9919
TIME...MOT...LOC 0102Z 243DEG 20KT 4593 9892 4580 9894
          4560 9903

TORNADO...POSSIBLE
HAIL...0.88IN
WIND...60MPH

$$
FOWLE

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Aberdeen, SD wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 18, 7:04 PM CDT, 27 minutes earlier.

Area forecast discussion, Jun 18, 7:04 PM CDT, 27 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE ABERDEEN SD
704 PM CDT WED JUN 18 2014

.UPDATE...
CURRENTLY HAVE A LINE OF STORMS STRETCHING FROM CAMPBELL/EDMUNDS
COUNTIES TO BUFFALO COUNTY. TORNADOES..STRONG WINDS AND HEAVY RAIN
WILL BE THE MAIN THREATS OVER THE NEXT COUPLE OF HOURS. SLOWED
DOWN EASTWARD PROGRESSION OF CURRENT LINE OF STORMS BASED ON
LATEST GUIDANCE AND FORWARD SPEED OF THE LINE.

SEE UPDATED AVIATION DISCUSSION BELOW.

&&
.PREVIOUS DISCUSSION...
.SHORT TERM...TONIGHT THROUGH FRIDAY NIGHT

CURRENTLY SEEING STRONG TO SEVERE STORMS ACROSS NORTH CENTRAL SD
AS INVERTED SFC TROUGH PUSHES EAST INTO UNSTABLE AIR MASS. TORNADO
WATCH 332 WAS ISSUED EARLIER FOR AREAS WEST OF THE JAMES VALLEY.
STRONGEST INSTABILITY RESIDES OVER CENTRAL SD WITH MODELS SHOWING
DESTABILIZATION FURTHER EAST BY LATE AFTERNOON AND EVENING. THE
EASTERN CWA REMAINS CAPPED BUT EXPECT THE CAP TO ERODE BY LATE
AFTERNOON AND EVENING AS SFC TROUGH PUSHES EAST. HI RES MODELS
SEEM TO BE LATCHING ONTO A SOLUTION...WITH CURRENT DEVELOPMENT
OVER CENTRAL SD DEPICTED DECENTLY. OVER THE NEXT COUPLE HOURS
EXPECT ACTIVITY TO REMAIN OVER CENTRAL SD...THEN BY 00Z OR SO
THERE SHOULD BE ADDITIONAL DEVELOPMENT OR A MORE LINEAR CONVECTIVE
STRUCTURE PUSHING EAST TOWARDS THE JAMES VALLEY. MAY HAVE TO CUT
BACK ON POPS EVEN MORE THROUGH THE AFTERNOON HOURS ACROSS THE FAR
EASTERN CWA AS IT APPEARS THEY WILL REMAIN DRY THROUGH MOST OF THE
AFTERNOON. SVR PARAMETERS REMAIN IMPRESSIVE SO THREAT FOR LARGE
HAIL AND DAMAGING WINDS CERTAINLY POSSIBLE. LOW LEVEL SHEAR DOES
SUPPORT POSSIBILITY OF A COUPLE TORNADOES AS WELL. ACTIVITY MAY
PERSIST THROUGH A GOOD PORTION OF THE NIGHT OVER EASTERN AREAS OF
THE CWA WITH A CONTINUED THREAT FOR SEVERE STORMS.

ON THURSDAY...LINGERING ACTIVITY POSSIBLE ACROSS THE EAST AS SFC
TROUGH SLOWLY PUSHES THROUGH THE REGION. WITH THE UPPER LOW STILL
POSITIONED TO THE NORTHWEST...WILL SEE ADDITIONAL SHORTWAVE ENERGY
ROTATE AROUND THE BASE OF THE UPPER TROUGH AND AFFECT THE REGION
DURING THE AFTERNOON. MODELS TRYING TO SHOW A FEW SHOWERS AND
STORMS DEVELOPING DURING THE AFTERNOON HOURS IN POST FRONTAL AIR
MASS...BUT WITHIN BEST REGION OF ASCENT WITHIN SHORTWAVE ENERGY.

.LONG TERM...SATURDAY THROUGH WEDNESDAY
THE EXTENDED PERIOD WILL FEATURE FAST MOVING UPPER LEVEL FLOW WITH
A SERIES OF SHORTWAVES MOVING THROUGH UNTIL WEDNESDAY...WHEN UPPER
LEVEL RIDGING BEGINS TO BUILD OVER THE AREA. A SURFACE LOW
PRESSURE SYSTEM LOOKS TO SLOWLY PUSH ACROSS THE NORTHERN PLAINS
SATURDAY THROUGH MONDAY BEFORE WEAK HIGH PRESSURE DROPS OVER THE
REGION MONDAY NIGHT INTO EARLY WEDNESDAY. ANOTHER LOW PRESSURE
SYSTEM/FRONT THEN MOVES IN ON WEDNESDAY. REALLY CANNOT RULE OUT
ANY TIME PERIOD THAT A FEW SHOWERS OR STORMS MAY POP UP...THOUGH
MONDAY NIGHT AND TUESDAY LOOK TO HAVE THE BEST CHANCE FOR QUIET
WEATHER CONDITIONS.

NEAR TO SLIGHTLY ABOVE NORMAL TEMPERATURES WILL BE THE RULE
THROUGHOUT THE PERIOD...WITH HIGHS IN THE UPPER 70S TO MID 80S AND
OVERNIGHT LOWS IN THE UPPER 50S TO LOWER 60S.

&&

.AVIATION...
00Z TAFS FOR THE KABR...KATY...KPIR AND KMBG TERMINALS

A MIX OF MVFR/VFR CIGS ARE ACROSS THE REGION THIS EVENING.
CURRENTLY A LINE OF HEAVY RAIN AND THUNDERSTORMS ARE MOVING ACROSS
THE AREA STRETCHING FROM KMBG TO BUFFALO COUNTY SD. THESE WILL
SLOWLY PROGRESS EASTWARD TONIGHT. LARGE HAIL AND A FEW TORNADOES WILL
BE THE MAIN THREATS. IFR CIGS AND VSBYS WILL BE POSSIBLE WITH THE
STRONGER STORMS. THE PRECIPITATION CHANCES WILL END THURSDAY
MORNING...WITH VFR CONDITIONS THEN PREVAILING.

&&

.ABR WATCHES/WARNINGS/ADVISORIES...
SD...NONE.
MN...NONE.
&&

UPDATE...WISE
SHORT TERM...TMT
LONG TERM...PARKIN
AVIATION...WISE

WEATHER.GOV/ABERDEEN
Hazardous weather outlook, Jun 18, 4:49 AM CDT, 14 hours 42 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE ABERDEEN SD
449 AM CDT WED JUN 18 2014

MNZ039-046-SDZ003>011-015>023-033>037-045-048-051-191000-
TRAVERSE-BIG STONE-CORSON-CAMPBELL-MCPHERSON-BROWN-MARSHALL-
ROBERTS-WALWORTH-EDMUNDS-DAY-DEWEY-POTTER-FAULK-SPINK-CLARK-
CODINGTON-GRANT-HAMLIN-DEUEL-STANLEY-SULLY-HUGHES-HYDE-HAND-JONES-
LYMAN-BUFFALO-
449 AM CDT WED JUN 18 2014 /349 AM MDT WED JUN 18 2014/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WEST CENTRAL
MINNESOTA...CENTRAL SOUTH DAKOTA...NORTH CENTRAL SOUTH DAKOTA AND
NORTHEAST SOUTH DAKOTA.

.DAY ONE...TODAY AND TONIGHT
THIS MORNING...A LINE OF STORMS IS WORKING ITS WAY ACROSS NORTH
CENTRAL SOUTH DAKOTA. STRONG WINDS AND LARGE HAIL ARE POSSIBLE
WITH THIS LINE OF STORMS.

THIS AFTERNOON...SEVERE STORMS ARE POSSIBLE ACROSS THE ENTIRE REGION
AS A LOW PRESSURE SYSTEM INTENSIFIES. STORMS ARE EXPECTED TO
INITIATE OVER CENTRAL SOUTH DAKOTA THIS AFTERNOON AND TRACK EAST.
LARGE HAIL AND DAMAGING WINDS ARE POSSIBLE...AS WELL AS ISOLATED
TORNADOES.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

NO SEVERE WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL BE NEEDED TODAY.

SERR

In the hours before

Local storm report, Jun 18, 5:02 PM CDT, 2 hours 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ABERDEEN SD
502 PM CDT WED JUN 18 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0448 PM     HAIL             7 SW ARTAS              45.82N  99.91W
06/18/2014  E1.00 INCH       CAMPBELL           SD   PUBLIC

&&

EVENT NUMBER ABR1400443

FOWLE
Local storm report, Jun 18, 6:10 PM CDT, 1 hour 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ABERDEEN SD
610 PM CDT WED JUN 18 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0602 PM     FUNNEL CLOUD     11 E STEPHAN            44.25N  99.23W
06/18/2014                   HAND               SD   EMERGENCY MNGR

            FUNNEL CLOUD NEAR 216TH AND 343RD

&&

EVENT NUMBER ABR1400444

FOWLE
Local storm report, Jun 18, 6:17 PM CDT, 1 hour 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ABERDEEN SD
617 PM CDT WED JUN 18 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0613 PM     TORNADO          10 E STEPHAN            44.25N  99.25W
06/18/2014                   HAND               SD   EMERGENCY MNGR

            ONE-QUARTER MILE WIDE TORNADO ON GROUND NEAR 216TH ST
            AND 346TH AVE MOVING EAST-NORTHEAST

&&

EVENT NUMBER ABR1400445

FOWLE
Local storm report, Jun 18, 6:28 PM CDT, 1 hour 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ABERDEEN SD
628 PM CDT WED JUN 18 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0605 PM     TORNADO          5 E STEPHAN             44.25N  99.36W
06/18/2014                   HYDE               SD   EMERGENCY MNGR

            TWO HOMES LOST ROOF FROM TORNADO. TIME APPROXIMATED.

&&

EVENT NUMBER ABR1400446

FOWLE
Local storm report, Jun 18, 6:52 PM CDT, 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ABERDEEN SD
652 PM CDT WED JUN 18 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0651 PM     TSTM WND GST     1 E GANN VALLEY         44.03N  98.97W
06/18/2014  E60 MPH          BUFFALO            SD   TRAINED SPOTTER

            DIME HAIL WITH 60 MPH WIND GUSTS.

&&

EVENT NUMBER ABR1400447

KG
Local storm report, Jun 18, 6:58 PM CDT, 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ABERDEEN SD
658 PM CDT WED JUN 18 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0654 PM     TORNADO          3 E GANN VALLEY         44.03N  98.93W
06/18/2014                   BUFFALO            SD   TRAINED SPOTTER

            TORNADO ON THE GROUND

&&

EVENT NUMBER ABR1400448

FOWLE

The office that day

Everything else NWS Aberdeen, SD issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 18, 8:05 PM CDTFlash Flood WarningABRCampbell, Edmunds, McPherson, Walworth6 hr
Jun 18, 8:15 PM CDTSevere Thunderstorm WarningABREdmunds, McPherson45 min
Jun 18, 8:36 PM CDTSevere Thunderstorm WarningABRSpink39 min
Jun 18, 8:49 PM CDTTornado WarningABRBrown, Edmunds, McPherson41 min
Jun 18, 8:57 PM CDTSevere Thunderstorm WarningABRBrown, Spink63 min
Jun 18, 9:04 PM CDTFlash Flood WarningABRBrown, Spink6 hr
Jun 18, 9:14 PM CDTSevere Thunderstorm WarningABRClark, Day, Spink46 min
Jun 18, 9:20 PM CDTSevere Thunderstorm WarningABRBrown, Day, Marshall, Spink40 min
Jun 18, 9:57 PM CDTSevere Thunderstorm WarningABRBrown, Day, Marshall48 min
Jun 18, 11:25 PM CDTAreal Flood WarningABRCorson24 hr
Jun 18, 11:47 PM CDTFlash Flood WarningABRClark, Day, Spink10 hr
Jun 19, 12:21 AM CDTFlash Flood WarningABRDay, Marshall, Roberts9 hr
Jun 19, 1:33 AM CDTFlash Flood WarningABRGrant, Roberts6 hr
Jun 19, 3:58 AM CDTFlash Flood WarningABRDeuel12 hr
Jun 19, 4:06 AM CDTSevere Thunderstorm WarningABRClark, Day, Hamlin, Spink39 min
Jun 19, 5:04 AM CDTSevere Thunderstorm WarningABRDay41 min
Jun 19, 6:03 AM CDTRiver Flood WarningABRRoberts38 hr
Jun 19, 2:41 PM CDTSevere Thunderstorm WarningABRStanley49 min
Jun 19, 3:18 PM CDTSevere Thunderstorm WarningABRDewey, Stanley, Sully42 min
Jun 19, 4:22 PM CDTRiver Flood WarningABRCorson43 hr
Jun 19, 4:54 PM CDTSevere Thunderstorm WarningABRSully36 min
Jun 19, 5:20 PM CDTSevere Thunderstorm WarningABRFaulk, Hand, Hyde, Potter, Sully40 min
Jun 19, 5:58 PM CDTSevere Thunderstorm WarningABRFaulk, Hand, Potter, Spink47 min

Nearby

Severe Thunderstorm Warnings in South Dakota, 2014Every severe thunderstorm warning in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.